Couldn't find what you looking for?

TRY OUR SEARCH!

Ok here is the deal.  On September 27th, 2012 at 8 a.m.(4 days before my exprected period for October) I had unprotected sex with my ex.  He ejaculated inside of me.  On September 28th around 1 p.m. I took Plan B One Step (31 hours after the sex and 2 days before my expected period).  I did not have my period on September 30th like I should have it was 4 days late.  I ended up having my period (or heavy bleeding) on October 3rd which was 6 days after taking Plan B, but still within the time frame of my normal period.  It is now November 1st and my cycles are normally 28days long.  I am always regular.  So if I count 28 days from when I bled last my period should have come October 30th.  I still have not got my period.  I am having cramping, and breast tenderness but no bleeding.  I am also irritable.  It is now November 1st.  I am 3 days late.  Should I be worried that I am pregnant?  Or is this Plan B messing with my cycle?  I have not had sex since  that time on September 27th.  Please Help!!!  I am freaking out.

Loading...

Hi Tunst1pn,

It's very likely the Plan B messing up your cycle.  It's a VERY common side effect and it can take several cycles for you to return to "normal."

In addition, you did not need to take Plan B having sex just 4 days before your period.  By that time the egg would NOT have been viable (able to be fertilized).

In my opinion you are NOT pregnant.

Reply

Loading...

Ok now its day 4 and still nothing. Istill have cramping. Now I have gas too like my stomach is making wierd noises. Also when I have wipef the last couple if time like the last two times there is a very very very light pink tinge to the toilet paper but no spotting on my pad!!!! WHAT IS THIIS!!! I am still freaking out!! Is the bleeding I had last month just the withdrawl bleeding or was it my period since I took the pill 2 days before my period sjould have started? Please Hrlp!!
Reply

Loading...

It is probably due to the Plan B.

You can take a home test. It should be very accurate since you haven't had sex in a month.
Reply

Loading...

Yes I have NOT had sex since September 27th.  Was the bleeding that I had starting October 3rd through the 7th actually withdrawl bleeding or was it my actuall period considering my period was supposed to start September 30th?  It was pretty heavy at the begining and then normal after, but only lasted the 4 days and normally my period lasts 5-6 days.  Has anybody ever had this happen before?  Where they took Plan B right before their expected period and then got their period but 4 days late and then the next month be late again?  I am just worried because of all this cramping that I am experiencing and the gasyness.  I know this is probably too much information, but even when I have bowel movements they are not solid....

Reply

Loading...

When you say "withdrawal bleeding" are you on the birth control pill?  A daily pill, not Plan B.

I'm assuming not in which case you likely had your actual period from October 3 to 7.  If it was heavy, then it wasn't spotting and it would again indicate that you are not pregnant.

It's a common side effect of Plan B.  Your period can be early or late for the next several months.

Your other symptoms are not specific to pregnancy.

Hope it helps.

Reply

Loading...

Hi I know I'm a bit late but I am experiencing something similar. How did it go? Did you get pregnant?
Reply

Loading...